X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (86431) 86431
Conference Proceeding (7926) 7926
Publication (4793) 4793
Newspaper Article (2281) 2281
Book Chapter (1947) 1947
Dissertation (1051) 1051
Magazine Article (225) 225
Book / eBook (175) 175
Government Document (150) 150
Web Resource (82) 82
Reference (68) 68
Paper (60) 60
Book Review (41) 41
Trade Publication Article (17) 17
Report (16) 16
Data Set (6) 6
Newsletter (6) 6
Exam (2) 2
Technical Report (2) 2
Microfilm (1) 1
Standard (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
integers (50475) 50475
mathematics (21125) 21125
integer programming (20515) 20515
mathematical theorems (15302) 15302
algorithms (11733) 11733
optimization (11316) 11316
algebra (8887) 8887
mathematical functions (8270) 8270
polynomials (8214) 8214
operations research & management science (8094) 8094
mathematics, applied (8059) 8059
studies (7527) 7527
mathematical models (6948) 6948
analysis (6552) 6552
linear programming (6320) 6320
mathematical analysis (4883) 4883
numbers (4175) 4175
engineering, electrical & electronic (4106) 4106
scheduling (3996) 3996
approximation (3935) 3935
coefficients (3731) 3731
operations research (3537) 3537
mixed integer (3391) 3391
mathematical rings (3387) 3387
integer linear programming (3135) 3135
research (3122) 3122
random variables (3120) 3120
statistics & probability (3063) 3063
management (3034) 3034
usage (2963) 2963
prime numbers (2954) 2954
models (2924) 2924
number theory (2819) 2819
algorithm (2787) 2787
computer science (2749) 2749
vertices (2728) 2728
heuristic (2689) 2689
real numbers (2579) 2579
mixed integer programming (2484) 2484
computer science, interdisciplinary applications (2479) 2479
mathematical vectors (2468) 2468
mixed integer linear programming (2325) 2325
homomorphisms (2193) 2193
matrices (2189) 2189
methods (2097) 2097
networks (2088) 2088
heuristics (1972) 1972
model (1971) 1971
combinatorics (1961) 1961
coordinate systems (1915) 1915
eigenvalues (1891) 1891
design (1887) 1887
topology (1856) 1856
zero (1835) 1835
computer simulation (1811) 1811
mathematical constants (1773) 1773
engineering, industrial (1771) 1771
graphs (1743) 1743
mathematical sequences (1687) 1687
transportation (1658) 1658
automorphisms (1611) 1611
mathematical optimization (1600) 1600
arithmetic (1590) 1590
programming (1568) 1568
computer science, information systems (1563) 1563
genetic algorithms (1545) 1545
mathematical lattices (1539) 1539
production scheduling (1538) 1538
series convergence (1483) 1483
systems (1467) 1467
engineering, chemical (1461) 1461
mathematical inequalities (1460) 1460
computation (1454) 1454
integer (1416) 1416
rational numbers (1416) 1416
topological theorems (1401) 1401
logistics (1391) 1391
statistics (1375) 1375
differential equations (1371) 1371
telecommunications (1369) 1369
economics (1348) 1348
discrete mathematics (1339) 1339
uncertainty (1337) 1337
perceptron convergence procedure (1330) 1330
mathematical programming (1305) 1305
computer science, theory & methods (1299) 1299
notes (1290) 1290
geometry (1270) 1270
operations research/decision theory (1254) 1254
mathematical integrals (1249) 1249
nonlinear programming (1247) 1247
gemischt-ganzzahlige lineare programmierung (1234) 1234
routing (1215) 1215
mathematical congruence (1206) 1206
linear transformations (1196) 1196
mixed-integer programming (1194) 1194
graph theory (1184) 1184
applied mathematics (1176) 1176
genetic algorithm (1165) 1165
mixed-integer linear programming (1159) 1159
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Online Resources - Online (53) 53
Mathematical Sciences - Stacks (47) 47
Engineering & Comp. Sci. - Stacks (43) 43
Gerstein Science - Stacks (30) 30
Collection Dvlpm't (Acquisitions) - Vendor file (12) 12
UofT at Mississauga - Stacks (10) 10
Collection Dvlpm't (Acquisitions) - Closed Orders (9) 9
UofT at Scarborough - Stacks (7) 7
UTL at Downsview - May be requested (6) 6
Gerstein Science - Circulation Desk (3) 3
Mathematical Sciences - Missing (3) 3
Engineering & Comp. Sci. - May be requested in 6-10 wks (2) 2
OISE - Stacks (2) 2
St. Michael's College (John M. Kelly) - 2nd Floor (2) 2
Trinity College (John W Graham) - Stacks (2) 2
Aerospace - Stacks (1) 1
Collection Dvlpm't (Acquisitions) - Cancelled Order (1) 1
Engineering & Comp. Sci. - Missing (1) 1
Engineering & Comp. Sci. - Searching (1) 1
Mathematical Sciences - Reference (1) 1
Trinity College (John W Graham) - Reference (1) 1
Trinity College (John W Graham) - Storage (1) 1
UofT Schools - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (95677) 95677
Chinese (1635) 1635
Japanese (573) 573
Portuguese (155) 155
French (127) 127
Spanish (72) 72
Korean (65) 65
German (58) 58
Turkish (57) 57
Indonesian (23) 23
Persian (23) 23
Russian (20) 20
Polish (14) 14
Czech (10) 10
Arabic (5) 5
Croatian (5) 5
Lithuanian (2) 2
Slovenian (2) 2
Afar (1) 1
Italian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Management Science, ISSN 0025-1909, 01/1981, Volume 27, Issue 1, pp. 1 - 18
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 11/2018, Volume 2037, Issue 1
The purpose of the this study is to introduce the sequence space lp(B(r,s),E) = { x=(xn)∈ω: ∑n=1∞| r.xmin En+s.xmin En+1 |p<∞ }, where E = (En) is a partition... 
Integers
Journal Article
Combinatorica, ISSN 0209-9683, 10/2018, Volume 38, Issue 5, pp. 1175 - 1203
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 06/2019, Volume 158, Issue 1, pp. 100 - 108
ErdAs and Odlyzko proved that odd integers k such that k2.sup.n +1 k 2 n + 1 is prime for some positive integer n have a positive lower density. We prove that... 
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 01/2020, Volume 43, Issue 1, pp. 481 - 498
In this paper, we study sets of positive integers with the property that the product of any two elements in the set increased by the unity is a square. It is... 
Integers
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 03/2019, Volume 69, Issue 2, pp. 321 - 326
If a, b, c are non-zero integers, we considerer the following problem: for which values of n the line ax + by + cz = 0 may be tangent to the curve xn + yn =... 
Integers
Journal Article
Mathematical Proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 07/2017, Volume 163, Issue 1, p. 71
We study the variation of the[...]-Selmer groups of the elliptic curves y 2 = x 3 - Dx under quartic twists by square-free integers. We obtain a complete... 
Integers
Journal Article
9. Full Text A Pellian Equation with Primes and Applications to D ( - 1 ) -Quadruples
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 05/2018, pp. 1 - 12
In this paper, we prove that the equation x2-(p2k+2+1)y2=-p2l+1, l∈{0,1,⋯,k},k≥0, where p is an odd prime number, is not solvable in positive integers x and y.... 
Integers
Journal Article
The Mathematical Gazette, ISSN 0025-5572, 03/2019, Volume 103, Issue 556, pp. 137 - 138
Journal Article
The Mathematical Gazette, ISSN 0025-5572, 03/2019, Volume 103, Issue 556, pp. 101 - 110
There are recursive expressions (see [1]) for sequentially generating the integer solutions to Pell's equation: p2 − Dq2 = 1, where D is any positive... 
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 02/2018, Volume 41, Issue 2, pp. 149 - 163
Journal Article
2005, Annals of operations research, Volume 139-140., 2 v.
Book
Computers & Structures, ISSN 0045-7949, 11/2013, Volume 128, pp. 170 - 174
A bi-Ievel optimization strategy for finding the optimal ply numbers and stacking sequence in composite structures has become one of the most popular... 
Integers
Journal Article
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, ISSN 0138-4821, 06/2017, Volume 58, Issue 2, pp. 341 - 354
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 06/2017, Volume 13, Issue 5, pp. 1245 - 1251
In this paper, we prove that, for any given odd number k , the number of integers n ≤ x such that k + ϕ ( 1 ) + ϕ ( 2 ) + ⋯ + ϕ ( n ) is a square is ≪ x / (... 
Journal Article
Proceedings of the Steklov Institute of Mathematics, ISSN 0081-5438, 01/2017, Volume 296, Issue 1, pp. 251 - 255
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.